# SDR CALA2019041200570

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 97,360 hours, 19,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102015
- Condition: Dented
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0245 BULK CARGO FRAME STA 1580 HAS DENT ON UPPER SURFA CE NEAR STGR 25L. AFT CARGO FRAME UPPER FLANGE DENT AT STA 1580 S-25L FOUND OUT OF LIMITS L=0.9 W=.75 D=.034 IAW B757-200 SRM 53-00-07 FIG 101 CUT OUT DAMAGE AND ACCOMPLISHED PERMANENT REPAIR IAW B757-200 SRM 5 3-00-07-R5 WITH REPEAT INSPECTION ZONE 1 AT 50,000 FC USING HFEC AND INTERVAL 12,000 FC PER TABLE II FIG 201 PG 211 CURRENT FC 19908. ACCOMPLISHED ON STSAA N/R 0055169 BY MECH V919728
